# SDR UALA2013062004281

- Difficulty date: June 19, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 65,236 hours, 24,212 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR EMERGENCY DOOR ASSIST BOTTLE PRESSURE LOW.  REPLACED DIAPHRAGM IN PERCUSSION MECHANISM OF DOOR DAMPER AND EMERGENCY OPS CYLINDER OF L2 DOOR.
